On uniqueness of Gibbs measure for p-adic countable state Potts model on the Cayley tree

Andrei Khrennikov, Farrukh Mukhamedov

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

In the present paper we consider countable state of p-adic Potts model on the tree. Under some condition on weights we establish uniqueness of Gibbs measures for the model. Note that this condition does not depend on values of the prime p. An analogous fact is not true when the number of spins is finite.

Original languageEnglish
Pages (from-to)5327-5331
Number of pages5
JournalNonlinear Analysis, Theory, Methods and Applications
Volume71
Issue number11
DOIs
Publication statusPublished - Dec 1 2009
Externally publishedYes

Keywords

  • Gibbs measure
  • Potts model
  • Unique
  • p-adic numbers

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On uniqueness of Gibbs measure for p-adic countable state Potts model on the Cayley tree'. Together they form a unique fingerprint.

Cite this